# SDR 99ZZZX1007

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5080L
- Make and model: Beech 65
- Aircraft serial: LF59
- System (JASC): 2910 · Hydraulic System, Main
- Part: Adapter
- Part number: LW12540
- Condition: Cracked
- Location: Hydraulic Pump
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING ENGINE, LEAK WAS FOUND COMING FROM REAR.  AFTER CLOSER INSPECTING, SUSPECTED CRACK WAS FOUND AND ADAPTER WAS REMOVED FOR POSITIVE VERIFICATION.  WEIGHT OF VACUUM PUMP STRESSING PUMP ADAPTER CAUSING IT TO CRACK.  SUBMITTER SUGGESTED MORE MATERIAL NEEDS TO BE ON FLANGE FOR MORE STRENGTH.  STC NR SA444SW.
